# SDR 98ZZZM188

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N766AT
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 511 - AT MDW, DURING TAKEOFF, AIRCRAFT REQUIRED 2 UNITS LEFT RUDDER TRIM.  WHEN FLAPS UP, WENT TO 1 UNIT RIGHT TRIM.  WHEN EXTENDING FLAPS TO 2, A/C IMMEDIATELY ROLLED LEFT AND REQUIRED 2 UNITS LEFT TRIM.  ADJUSTED AND INSPECTED FLAPS.
